INO
CNR
vai_a_storia   vai_a_organizzazione   vai_a_sedi   vai_a_personale   Area Riservata
    English English Version  
 
 

Modeling the transport of interacting matter waves in a disordered system by a nonlinear diffusion equation

  Articoli su Riviste JCR/ISI  (anno 2013)

Autori:  Lucioni E., Tanzi L., D'Errico C., Moratti M., Inguscio M., Modugno G

Affiliazione Autori:  LENS and Dipartimento di Fisica e Astronomia, Universita di Firenze, and INO-CNR, 50019 Sesto Fiorentino, Italy

Riassunto:  We model the expansion of an interacting atomic Bose-Einstein condensate in a disordered lattice with a nonlinear diffusion equation normally used for a variety of classical systems. We find approximate solutions of the diffusion equation that well reproduce the experimental observations for both short and asymptotic expansion times. Our study establishes a connection between the peculiar shape of the expanding density profiles and the microscopic nonlinear diffusion coefficients. DOI: 10.1103/PhysRevE.87.042922

Rivista/Giornale:  PHYSICAL REVIEW E
Volume n.:  87 (4)      Pagine da: 042922  a: 042922
Ulteriori informazioni:  This work was motivated by an initial suggestion by Sergej Flach. We acknowledge support by the European Research Council (Grants Nos. 203479, QUPOL, and 247371, DISQUA) and the Italian Ministry for Research (PRIN 2009).
DOI: 10.1103/PhysRevE.87.042922

*Impact Factor della Rivista: (2013) 2.326   *Citazioni: 7
data tratti da "WEB OF SCIENCE" (marchio registrato di Thomson Reuters) ed aggiornati a:  14/07/2019

Riferimenti visionabili in IsiWeb of Knowledge: (solo per sottoscrittori)
Per visualizzare la scheda dell'articolo su IsiWeb: Clicca qui
Per visualizzare la scheda delle Citazioni dell'articolo su IsiWeb: Clicca qui

INO © Istituto Nazionale di Ottica - Largo Fermi 6, 50125 Firenze | Tel. 05523081 Fax 0552337755 - P.IVA 02118311006     P.E.C.    Info